# SDR IPXA2016021799542

- Difficulty date: February 7, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA70495
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON TIE FITTING CRACKED IN FWD CARGO COMPT BS 6-10, L42L.  REMOVED FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG ACA7049, SRM 51-31-01, AND 51-33-01.
